# SDR SWIA2024F00627

- Difficulty date: May 19, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 42,234 hours, 30,795 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORMER FS347.25 IS CRACKED @ FASTENER HOLES FOR PULLEY BRACKET AND HAS INTERGRANULAR CORROSION     (C-CHECK RO 8/4/2024)    REMOVED AND  INSTALLED NEW PAX DOOR AFT FORMER FS347.25. REF:CRJ-700 SRM 51-42-06-001-001-A01, CRJ-700 SRM 51-42-21-001-001-A01, AND DRAWING 601R31702 REV N. COMPLIED WITH 51-900-1002-SKY AND PRESSURE CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS
